Efficient Semiparametric estimation of a partially linear quantile regression model
Sokbae (Simon) Lee
01 February 2003
Journal article, Econometric Theory*,
Vol. 19, No. 1, pp. 1-31
This paper is concerned with estimating a conditional quantile function that is assumed to be partially linear. The paper develops a simple estimator of the parametric component of the conditional quantile. The semiparametric efficiency bound for the parametric component is derived, and two types of efficient estimators are considered. Asymptotic properties of the proposed estimators are established under regularity conditions. Some Monte Carlo experiments indicate that the proposed estimators perform well in small samples. Copyright 2003 by Cambridge University Press.